# SDR J7SA2022112300343

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Make and model: Emb EMB-505
- Aircraft serial: 50500524
- Aircraft time: 4,142 hours, 2,632 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO FLAP FAIL CAS ON TAKEOFF WHEN FLAPS WERE MOVED FROM NUMBER ONE POSITION. AIRCRAFT LANDED WITHOUT INCIDENT AT KSFB. REPLACED FCE #1 IAW AMM 27-03-01. OPS CHECK GOOD.
